On the relationship between the diameter and the size of a boundary of a directed graph "jointly worked"

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)277-282
Number of pages6
JournalInformation Processing Letters
Volume50
Publication statusPublished - 1994

Cite this

@article{a62c516d3ec64ef6948f58fc4881f21b,
title = "On the relationship between the diameter and the size of a boundary of a directed graph {"}jointly worked{"}",
author = "Shuuji Jinbo",
year = "1994",
language = "English",
volume = "50",
pages = "277--282",
journal = "Information Processing Letters",

}

TY - JOUR

T1 - On the relationship between the diameter and the size of a boundary of a directed graph "jointly worked"

AU - Jinbo, Shuuji

PY - 1994

Y1 - 1994

M3 - Article

VL - 50

SP - 277

EP - 282

JO - Information Processing Letters

JF - Information Processing Letters

ER -